# SDR 9721189938

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1798U
- Make and model: Doug DC-9-31
- Aircraft serial: 47369
- System (JASC): 3425 · Integrated Flight System
- Part: Amplifier
- Part number: 5223874003
- Condition: Failed
- Location: E/E Compartment
- Part time: 60,254 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, CAPTAIN'S GYRO DOES NOT TURN AND ATTITUDE GYRO FLAG DISPLAYED.  FLIGHT RETURNED TO ORIGINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE FLIGHT DIRECTOR INSTRUMENT AMPLIFIER.  OPERATIONAL CHECK OK AND FLIGHT DIRECTOR SYSTEM QUALIFIED PER LOWER LANDING MINIMUM PROGRAM.
